# SDR RAIA00207226

- Difficulty date: July 29, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 15,615 hours, 16,406 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Pressure Switch
- Part number: 31056294
- Part serial: 980814501049
- Condition: Inoperative
- Part time: 5,548 hours, 6,171 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5514-STL- RIGHT ENGINE BETA LIGHT INOP. MAINTENANCE REMOVED AND REPLACED THE #2 BETA SWITCH.
